Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering with Parkinson's, diagnosed with Na, K deficiency, has episodes of intense shouting and screaming, discomfort with ryles tube. Remedy?

My father is a parkinson patient.He was screaming all day and night two weeks before.after that we was almost in coma stage and admitted to hospital.there was was diagonised with Na,K deficiency and was treated.after returning home he was a bit ok but again from yesterday night he started screaming and shouting.he is being fed with ryles tube now.even sleeping pill is also not working.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Elderly are very prone to even the slightest imbalances in the level of Na & K in blood. Along with this your father also has parkinsonism which further predisposes him to it. Depending on the cause of Na deficiency, it may be a recurrent problem. Best is to identify and treat the cause. If that is not possible, correction of Na should be done by oral and injections.
Good luck.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor